How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 4512
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

Took Pepcid and ondansetron at 5 and was sick at 6. those

Customer Question

Took Pepcid and ondansetron at 5 and was sick at 6.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: those two. Saw a doc Friday. Need to drive home to see mine.
JA: Anything else in your medical history you think the doctor should know?
Customer: Had too much IBU after nasal cauterize tin which prompted stomach ailments. Can I take another dose of Pepcid and zofran now?
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: Was sick at six- as I said. Stomach ailment is a week old, thus the emergency room visit friday
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 8 months ago.
Category: Medical
Expert:  Dr Josh replied 8 months ago.

Hello,

Myself Dr Josh- A Board Certified Physician. and I’m happy to help with your question today.

Please provide me the following information so that I can address your concern-

Do you mean that you took too much of ibuprofen ?

As there is time difference according to zone ,can you tell me how many hours back you took Pepcid and ondansetron?

I am waiting for your reply.

Kind Regards

Dr.Josh

Customer: replied 8 months ago.
Had nasal cauterized ion on July 2, pain side effects. I took(###) ###-####mugs of IBU during the next several days. Bot***** *****ne, I took too much.
Began having stomach pains and nausea over the next few days and the worst was Friday - massive pains and throwing up bile. Checked into st tom in Nashville. Was proscribed Pepcid and zofran and that's worked. This morning at 5 I woke with pains, so took the two meds. Vomited an hour later. Mild pain now and need to drive home. Can I take another dose?
Customer: replied 8 months ago.
Done ( not ion)
Milligrams ( not mugs)
Expert:  Dr Josh replied 8 months ago.

Dear customer

Thank you for the quick reply.

As you took the pepcid & ondasterone few hour back,you cannot take another dosage now.

Pepcid contains famotidine a histamine-2 blockers. Famotidine works by decreasing the amount of acid the stomach produces.

Zofran is a brand name for the drug ondansetron, prescribed to treat or prevent nausea and vomiting.The recommended oral dosage is one 8-mg Zofran Tablet.The 8-mg dose can be taken again 8 hours after the first dose. Then, the dose is 8 mg every 12 hours for 1 to 2 days.

Bot***** *****ne is that there should be at least gap of 8 hours between the 2 dosages.

You can take now Pepto-Bismol 2tsf & also take tab meclizine hydrochloride(brand name: Dramamine).This will help you greatly in stopping the nausea & vomiting.Both these are available as over the counter (OTC)without a prescription & will help you greatly in nausea & upset stomach symptoms.

Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please

reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 8 months ago.

Hi, just checking in to see how things are going.

Do you need further assistance?

Please use the REPLY BUTTON to reply back to me.I am happy to hep you.

Thank you.

Kind Regards

Dr.Josh